# SDR CA000918005

- Difficulty date: August 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,910 hours
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF REJECTED AT 20 KNOTS FOR A HORIZONTAL STAB CHANNEL 1 FAULT MESSAGE ON THE ENGINE INDICATION CREW ALERT SYSTEM (EICAS), AIRCRAFT RETURNED TO GATE IN WASHINGTON. REPLACED HORIZONTAL TRIM UNIT (P/N 7060-8), HORIZONTAL STAB ACTUATOR (P/N 8396-3) AND MOTOR CONTROL UNIT (P/N  7062-3). FUNCTIONAL TEST CARRIED OUT, FOUND SERVICEABLE.
